| Catalog Number |
MP5301-C |
| Medical Device Problem Codes |
Leak/Splash (1354); Separation Failure (2547)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/23/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It was reported 8.5 in pressure rated set w/bonded, separated.Additional information: when was this defect observed? during or before use? during the use while the patient was on 2d on 2.23.Any adverse event or serious injury reported to patient or healthcare professional? if yes, please provide the details.No, line was removed and replaced was there any leakage? yes, item was leaking during rrt when staff flushed line to administer medication.